# SDR AWXA9500376

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Part time: 41,581 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND NR 1 SLAT LOWER L/E CRACKED AT RIVETS.  FABRICATED AND INSTALLED REPAIRS IAW ER 2 57 55 33.  TOTAL CYCLES 34804.  (W)
